# SDR AALA20090422TUL11

- Difficulty date: April 12, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT SKIN IS BENT AT AFT INBOARD SIDE.  INSTALLED DOUBLER REPAIR PER AARD 57-50-00-5, FIGURE 1 SHEET 1, AND SRM 51-60-00 FIGURE 1, SHEET 1.
